MathSciNet Relay Station
MathSciNet bibliographic data
MR1440931 (98e:49102) 49Q20 (28A99 35Q99 60B99 65K10)
Gangbo, Wilfrid; McCann, Robert J. The geometry of optimal transportation. Acta Math. 177 (1996), no. 2, 113–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement